| Model Number |
MMT-551NAL |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Insulin pump passed the displacement test but compromised forced sensor system alarm during the basic occlusion test due to protruded drive support disk.Unable to perform the occlusion, prime, compromised forced sensor system and excessive no delivery alarm due to compromised forced sensor system alarm.(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic stated that the insulin pump had random no delivery alarms.No harm was required during medical intervention.The insulin pump will be returned for analysis.